# SDR 08FDEA02507

- Difficulty date: June 26, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A REPAIR LOCATED AT STA 1517-1527; STRINGER 46R THAT REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS INSTALLED USING FAA APPROVED DATA.  EVALUATED REPAIR AND FOUND NO APPROVED FAA DATA.  REPAIRED IAW FEDEX EA 8-5310-118524  "FUSELAGE - STA 1521 BULKHEAD TEE CAP AT L-46R - REPAIR".
